UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1559

タイトル: Gorenstein quotient singularities of monomial type in dimension three
著者: Ito, Yukari
発行日: 1995年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 2 (1995), No. 2, Page 419-440
抄録: In this paper we give an explicit description of the construction of 3-dimensional smooth varieties coming from a crepant resolution of the underlying spaces of quotient singularities $\Bbb C^3/G$, which are defined by certain monomial type finite subgroups $G$ of $SL(3,\Bbb C)$. Moreover, we prove that the topological Euler number of these varieties equals the number of conjugacy classes of the corresponding acting group. The latter constitutes the verification of a part of the physicist's conjecture concerning \lq\lq the orbifold Euler characteristics".
URI: http://hdl.handle.net/2261/1559
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms020207.pdf190.82 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください